Regular expression star-freeness is PSPACE-complete

Bernátsky László: Regular expression star-freeness is PSPACE-complete. In: Acta cybernetica, (13) 1. pp. 1-21. (1997)

[thumbnail of cybernetica_013_numb_001_001-021.pdf]
Cikk, tanulmány, mű

Download (862kB) | Preview


It is proved that the problem of deciding if a regular expression denotes a star-free language is PSPACE-complete. The paper also includes a new proof of the PSPACE-completeness of the finite automaton aperiodicity problem.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1997
Volume: 13
Number: 1
ISSN: 0324-721X
Page Range: pp. 1-21
Language: English
Place of Publication: Szeged
Related URLs:
Uncontrolled Keywords: Számítástechnika, Kibernetika
Additional Information: Összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:26
Last Modified: 2022. Jun. 13. 15:08

Actions (login required)

View Item View Item